MathSciNet Relay Station
MathSciNet bibliographic data
MR1703206 22E35 (15A18)
Raja, C. R. E. On classes of $p$-adic Lie groups. New York J. Math. 5 (1999), 101–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement